MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CHEST COMPRESSION ASSEMBLY

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CHEST COMPRESSION ASSEMBLY
Model Number 8700-0701-03
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not received the lifeband for investigation.A supplemental report will be filed when the product is returned and the investigation has been completed.Please see the following related mfr report: mfr # 3010617000-2019-00015 for the autopulse platform.
 
Event or Problem Description
As reported, during shift check, the lifeband was unable to be installed to the autopulse platform ((b)(4)).No patient involvement.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CHEST COMPRESSION ASSEMBLY
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave,
san jose CA 95131
MDR Report Key8236451
Report Number3010617000-2019-00016
Device Sequence Number11168089
Product Code DRM
UDI-Device Identifier00849111065016
UDI-Public00849111065016
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8700-0701-03
Device Catalogue Number8700-0701-03
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1